{"date_updated":"2021-01-12T06:49:56Z","language":[{"iso":"eng"}],"abstract":[{"text":"In this paper we investigate the existence of closed billiard trajectories in not necessarily smooth convex bodies. In particular, we show that if a body K ⊂ Rd has the property that the tangent cone of every non-smooth point q ∉ ∂K is acute (in a certain sense), then there is a closed billiard trajectory in K.","lang":"eng"}],"acknowledgement":"Supported by People Programme (Marie Curie Actions) of the European Union’s Seventh Framework Programme (FP7/2007-2013) under REA grant agreement n°[291734]. Supported by the Russian Foundation for Basic Research grant 15-31-20403 (mol a ved), by the Russian Foundation for Basic Research grant 15-01-99563 A, in part by the Moebius Contest Foundation for Young Scientists, and in part by the Simons Foundation.","doi":"10.1007/s11856-016-1429-z","_id":"1330","department":[{"_id":"HeEd"}],"author":[{"orcid":"0000-0002-2548-617X","last_name":"Akopyan","first_name":"Arseniy","full_name":"Akopyan, Arseniy","id":"430D2C90-F248-11E8-B48F-1D18A9856A87"},{"last_name":"Balitskiy","first_name":"Alexey","full_name":"Balitskiy, Alexey"}],"intvolume":" 216","publisher":"Springer","scopus_import":1,"status":"public","citation":{"mla":"Akopyan, Arseniy, and Alexey Balitskiy. “Billiards in Convex Bodies with Acute Angles.” Israel Journal of Mathematics, vol. 216, no. 2, Springer, 2016, pp. 833–45, doi:10.1007/s11856-016-1429-z.","ieee":"A. Akopyan and A. Balitskiy, “Billiards in convex bodies with acute angles,” Israel Journal of Mathematics, vol. 216, no. 2. Springer, pp. 833–845, 2016.","ista":"Akopyan A, Balitskiy A. 2016. Billiards in convex bodies with acute angles. Israel Journal of Mathematics. 216(2), 833–845.","apa":"Akopyan, A., & Balitskiy, A. (2016). Billiards in convex bodies with acute angles. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-016-1429-z","chicago":"Akopyan, Arseniy, and Alexey Balitskiy. “Billiards in Convex Bodies with Acute Angles.” Israel Journal of Mathematics. Springer, 2016. https://doi.org/10.1007/s11856-016-1429-z.","short":"A. Akopyan, A. Balitskiy, Israel Journal of Mathematics 216 (2016) 833–845.","ama":"Akopyan A, Balitskiy A. Billiards in convex bodies with acute angles. Israel Journal of Mathematics. 2016;216(2):833-845. doi:10.1007/s11856-016-1429-z"},"publication":"Israel Journal of Mathematics","date_created":"2018-12-11T11:51:24Z","publication_status":"published","year":"2016","oa":1,"quality_controlled":"1","ec_funded":1,"day":"15","oa_version":"Preprint","volume":216,"page":"833 - 845","publist_id":"5938","title":"Billiards in convex bodies with acute angles","user_id":"3E5EF7F0-F248-11E8-B48F-1D18A9856A87","issue":"2","project":[{"name":"International IST Postdoc Fellowship Programme","_id":"25681D80-B435-11E9-9278-68D0E5697425","call_identifier":"FP7","grant_number":"291734"}],"month":"10","type":"journal_article","main_file_link":[{"open_access":"1","url":"https://arxiv.org/abs/1506.06014"}],"date_published":"2016-10-15T00:00:00Z"}